Alert archive / West Virginia / Wind Chill Advisories in 2012

Wind Chill Advisory 1, NWS Pittsburgh, PA

January 3, 2012

NWS Pittsburgh, PA issued this wind chill advisory at Jan 3, 2012, 6:57 PM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2012, 6:57 PM EST (23:57 UTC)
Expired
Jan 4, 2012, 2:47 AM EST
In force
8 hr
Issued by
NWS Pittsburgh, PA

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WWUS41 KPBZ 032357
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
657 PM EST TUE JAN 3 2012

...FRIGID AIR WILL SLIDE OVER THE REGION TONIGHT...

.SNOW SHOWERS WILL CONTINUE TO DIMINISH THROUGH THE EVENING BUT
MUCH COLDER AIR WILL FOLLOW WITH PASSAGE OF A REINFORCING COLD FRONT.

MDZ001-WVZ041-040800-
/O.EXP.KPBZ.WS.W.0001.000000T0000Z-120104T0000Z/
/O.NEW.KPBZ.WC.Y.0001.120104T0000Z-120104T1200Z/
GARRETT-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...PARSONS...
DAVIS...THOMAS
657 PM EST TUE JAN 3 2012

...WIND CHILL ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...WINTER STORM WARNING WILL EXPIRE AT 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. THE
WINTER STORM WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. 

* HAZARD TYPES...WIND CHILL INDICES OF 10 TO 15 BELOW ZERO.

* TEMPERATURES...IN THE SINGLE DIGITS TO NEAR ZERO.

* WIND...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...FROST BITE AND POSSIBLE HYPOTHERMIA IF PRECAUTIONS ARE
  NOT TAKEN WHEN OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILL INDICIES. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

PAZ074-076-WVZ023-040100-
/O.EXP.KPBZ.WS.W.0001.000000T0000Z-120104T0000Z/
WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-
INCLUDING THE CITIES OF...LIGONIER...DONEGAL...NEW FLORENCE...
ACME...CHAMPION...NORMALVILLE...FARMINGTON...OHIOPYLE...
MARKLEYSBURG...KINGWOOD...TERRA ALTA
657 PM EST TUE JAN 3 2012

...WINTER STORM WARNING WILL EXPIRE AT 7 PM EST THIS EVENING...

THE WINTER STORM WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. 


$$
1 follow-up statement
019 
WWUS41 KPBZ 040747
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
247 AM EST WED JAN 4 2012


MDZ001-WVZ041-040900-
/O.CAN.KPBZ.WC.Y.0001.000000T0000Z-120104T1200Z/
GARRETT-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...PARSONS...
DAVIS...THOMAS
247 AM EST WED JAN 4 2012

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
CHILL ADVISORY. 

WINDS HAVE DIMINISHED ACROSS THE RIDGES THIS MORNING ENDING THE
THREAT OF BITTER WIND CHILLS THIS MORNING. 

BUT BUNDLE UP FOR THE COLD DURING THE EARLY MORNING HOURS AS AIR
TEMPERATURES WILL APPROACH ZERO AROUND DAYBREAK.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind chill advisory went out at Jan 3, 6:05 PM EST, 52 minutes earlier.

Area forecast discussion, Jan 3, 6:05 PM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
605 PM EST TUE JAN 3 2012

.SYNOPSIS...
A COLD NIGHT IS IN STORE FOR THE UPPER OHIO VALLEY REGION AS A
REINFORCING COLD FRONT CROSSES THE AREA.

&&

.NEAR TERM /THROUGH WEDNESDAY/...

SNOW SHOWERS ARE DIMINISHING WITH EXCEPTION FOR SWATH ACROSS THE I
70 CORRIDOR WHERE REINFORCING COLD FRONT IS PUSHING SWD. WARNINGS
AND ADVISORIES WERE DROPPED WITH EXCEPTION FOR THE RIDGE ZONES.

TEMPERATURES AND DEWPOINTS BEHIND THAT FRONT ARE FALLING INTO THE
SINGLE DIGITS AND OVERNIGHT READINGS WERE ADJUSTED DOWNWARD ALTHOUGH
WARM ADVECTION REGIME IS EXPECTED TO RESUME TOWARD MORNING.

A SHORTWAVE TROUGH WILL SWING SOUTHEAST ACROSS THE UPPER OHIO VALLEY
WEDNESDAY. THIS FAST MOVING SYSTEM WILL BRING SCATTERED SNOW SHOWERS
TO THE NORTHERN HALF OF THE FORECAST AREA AS GREATEST DYNAMICS AND
MOISTURE REMAIN NORTH AND EAST OF REGION.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
SCATTERED PRECIPITATION SHOULD TAPER OFF AS UPPER TROUGH EXITS
WEDNESDAY NIGHT. THURSDAY THROUGH FRIDAY SHOULD BE MAINLY DRY AS THE
UPPER FLOW FLATTENS AND A LOW PRESSURE SYSTEM TRACKS ACROSS TO OUR
NORTH THROUGH SOUTHERN CANADA.

TEMPERATURES WILL RECOVER WELL INTO THE 30S THURSDAY AFTERNOON AND
INTO THE 40S ON FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
PER RECENT HPC GUIDANCE, THAT SHOWED PREFERENCE TOWARD RECENT ECMWF
MODEL OUTPUT, EXPECT UPPER LEVEL JETSTREAM ACROSS THE U.S. TO BE
FAIRLY ZONAL THIS WEEKEND, THEN BACK MORE INTO THE NORTHWEST AS AN
UPPER RIDGE BUILDS ACROSS THE PLAINS. THE NET RESULT WILL BE
TEMPERATURES AVERAGING SLIGHTLY WARMER THAN NORMAL.

REGARDING DAILY DETAILS, STILL UNCERTAINTY REGARDING HOW CLOSE A LOW
PRESSURE SYSTEM, MOVING NORTHEASTWARD THROUGH THE EASTERN SEABOARD
THIS WEEKEND, WILL PASS TO THE UPPER OHIO VALLEY. FOR NOW HAVE A
CHANCE OF RAIN AND SNOW SHOWERS LATE SATURDAY INTO SUNDAY.

A CLIPPER TYPE SYSTEM MAY DEVELOP EARLY NEXT WEEK IN THE EVOLVING
NORTHWESTERLY UPPER FLOW. HOWEVER, PRECIPITATION PROBABILITY TO
SMALL TO MENTION. SO MAINTAINED MAINLY CLOUDY CONDITIONS, WHICH LED
TO LOW TEMPERATURES WARMER THAN NORMAL.

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
THE LAST SNOW BAND CONTINUES TO DWINDLE SOUTH OF PIT. VERY DRY AND
COLD AIR MASS IS PUSHING SOUTHWARD, LOWERING INVERSIONS AND CUTTING
OFF THE LES MACHINE. WOULD EXPECT THIS FINAL BAND TO EVAPORATE
SHORTLY AFTER ISSUANCE TIME. WILL LEAVE IN A TEMPO GROUP AT HLG AND
MGW DURING THE FIRST COUPLE OF HOURS OF THE FORECAST. THE VERY DRY
AIR HAS ALSO ELIMINATED MUCH OF THE CU COVERAGE. HOWEVER, THINK CU
WILL MAKE A RETURN AFTER A COUPLE OF HOURS OF MAINLY CLEAR SKIES.
MAIN MID-LEVEL COLD POOL WILL SHIFT EAST BY 03Z. AFTER THIS, 85
TEMPS WILL BEGIN TO RISE FROM THE WEST. WITH STILL PLENTY OF COLD
AIR ALOFT AND A NW FLOW, THINK BANDS OF CU COULD REFORM OFF THE
LAKES ONCE THE DRIEST AIR SHIFTS TO THE EAST. WILL LEAVE IN CU UNTIL
THE FLOW VEERS TO THE WEST AROUND 07Z-09Z. AFTER THIS JUST EXPECT CI
FOR THE REMAINDER OF THE NIGHT.

FAST-MOVING EASTBOUND CLIPPER TYPE LOW PRESSURE SYSTEM MAY PRODUCE
SNOW SHOWERS AND POSSIBLY MVFR RESTRICTIONS WEDNESDAY AFTERNOON.

OUTLOOK...WEDNESDAY NIGHT THROUGH SUNDAY...
EXPECT MAINLY VFR THURSDAY INTO SATURDAY. POSSIBLE RESTRICTIONS WITH
MIXED PRECIPITATION SATURDAY NIGHT INTO SUNDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR MDZ001.
OH...NONE.
PA...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR PAZ074-
     076.
WV...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR WVZ023-
     041.

&&

15
Hazardous weather outlook, Jan 3, 6:06 PM EST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
606 PM EST TUE JAN 3 2012

PAZ073-075-042315-
WESTMORELAND-FAYETTE-
606 PM EST TUE JAN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ007>009-042315-
MERCER-VENANGO-FOREST-
606 PM EST TUE JAN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ040-041-050-PAZ020-021-029-031-WVZ001>003-021-022-042315-
CARROLL-COLUMBIANA-JEFFERSON OH-BEAVER-ALLEGHENY-WASHINGTON-GREENE-
HANCOCK-BROOKE-OHIO-MARION-MONONGALIA-
606 PM EST TUE JAN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ001-PAZ074-076-WVZ023-041-042315-
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
606 PM EST TUE JAN 3 2012

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ013>016-022-023-042315-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-
606 PM EST TUE JAN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ039-048-049-057>059-068-069-WVZ004-012-042315-
TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-MARSHALL-WETZEL-
606 PM EST TUE JAN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 3, 4:18 PM EST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
418 PM EST TUE JAN 3 2012

MDZ001-OHZ040-049-050-059-PAZ029-031-075-076-WVZ001>004-022-023-
032315-
BELMONT OH-BROOKE WV-CARROLL OH-FAYETTE PA-FAYETTE RIDGES PA-GARRETT
MD-GREENE PA-HANCOCK WV-HARRISON OH-JEFFERSON OH-MARSHALL
WV-MONONGALIA WV-OHIO WV-PRESTON WV-WASHINGTON PA-
418 PM EST TUE JAN 3 2012

...HEAVY SNOW...

HEAVY SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING
COUNTIES...GARRETT...BELMONT...CARROLL...HARRISON...JEFFERSON...
FAYETTE...GREENE...WASHINGTON...PRESTON...OHIO...MONONGALIA...
MARSHALL...HANCOCK...BROOKE AND FAYETTE RIDGES...

AT 410 PM EST NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
HEAVY SNOW SHOWERS WITH THE LEADING EDGE ALONG A LINE EXTENDING FROM
MALVERN TO 3 MILES WEST OF ENTERPRISE TO 2 MILES SOUTH OF
DUNBAR...MOVING SOUTH AT 10 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE HEAVY SNOW SHOWERS
INCLUDE THE INTERSTATE 79 CORRIDOR TO THE SOUTH OF PITTSBURGH...AND
THE INTERSTATE 70 CORRIDOR.

SNOW WILL ACCUMULATE RAPIDLY AT THE RATE OF ONE TO TWO INCHES PER
HOUR WHERE THESE SNOW SHOWERS PERSIST. VISIBILITY CAN BE REDUCED TO
NEAR ZERO AND ROADS WILL BECOME SNOW COVERED AND SLIPPERY.

PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVELERS NEED TO BE ALERT FOR CONDITIONS SUDDENLY BECOMING HAZARDOUS
AS UNTREATED PAVEMENTS CAN BECOME QUICKLY SNOW COVERED AND SLIPPERY
AND VISIBILITIES SHARPLY REDUCED. GUSTY WINDS CAN ADD BLOWING SNOW TO
THE WINTRY WEATHER HAZARDS.

&&

15
Local storm report, Jan 3, 4:21 PM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
421 PM EST TUE JAN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     SNOW             WEIRTON                 40.40N  80.56W
01/03/2012  M2.0 INCH        HANCOCK            WV   PUBLIC

&&

EVENT NUMBER PBZ1200047

RG
Local storm report, Jan 3, 4:22 PM EST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
422 PM EST TUE JAN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     SNOW             MONROEVILLE             40.42N  79.79W
01/03/2012  M2.0 INCH        ALLEGHENY          PA   PUBLIC

&&

EVENT NUMBER PBZ1200048

RG
Local storm report, Jan 3, 4:32 PM EST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 PM EST TUE JAN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     SNOW             MOUNT WASHINGTON        40.43N  80.01W
01/03/2012  M4.0 INCH        ALLEGHENY          PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1200049

RG
Local storm report, Jan 3, 5:23 PM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
523 PM EST TUE JAN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     SNOW             FARMINGTON              39.81N  79.57W
01/03/2012  M2.0 INCH        FAYETTE            PA   TRAINED SPOTTER

            AS OF 6AM

&&

EVENT NUMBER PBZ1200050

RG
Special weather statement, Jan 3, 6:10 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
610 PM EST TUE JAN 3 2012

MDZ001-OHZ040-049-050-059-PAZ029-031-075-076-WVZ001>004-022-023-
040100-
BELMONT OH-BROOKE WV-CARROLL OH-FAYETTE PA-FAYETTE RIDGES PA-GARRETT
MD-GREENE PA-HANCOCK WV-HARRISON OH-JEFFERSON OH-MARSHALL
WV-MONONGALIA WV-OHIO WV-PRESTON WV-WASHINGTON PA-
610 PM EST TUE JAN 3 2012

...HEAVY SNOW SHOWERS...

HEAVY SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING
COUNTIES...GARRETT...BELMONT...CARROLL...HARRISON...JEFFERSON...
FAYETTE...GREENE...WASHINGTON...PRESTON...OHIO...MONONGALIA...
MARSHALL...H ANCOCK...BROOKE AND FAYETTE RIDGES...

AT 601 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED HEAVY SNOW SHOWERS ALONG A LINE EXTENDING FROM 3 MILES
NORTH OF SCIO TO 4 MILES SOUTHWEST OF MARIANNA TO 3 MILES NORTH OF
MARKLEYSBURG...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SNOW SHOWERS INCLUDE
PARTS OF THE I 79 AND I 70 CORRIDORS TO THE SOUTH AND WEST OF
WASHINGTON.

SNOW WILL ACCUMULATE RAPIDLY AT THE RATE OF AN INCH PER HOUR WHERE
THESE SNOW SHOWERS PERSIST. VISIBILITY WILL BE REDUCED TO LESS THAN
A QUARTER MILE.  ROADS AND SIDEWALKS WILL BE COVERED AND BECOME
SLIPPERY.

PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EVEN LIGHT AMOUNTS OF SNOWFALL WILL COAT UNTREATED ROADS AND
MOTORISTS SHOULD EXERCISE CAUTION BY INCREASING DISTANCE BETWEEN
VEHICLES...ALLOWING MORE DISTANCE TO STOP...AND BY INCREASED
ALERTNESS SHOULD VISIBILITY SUDDENLY DECREASE.

&&

15

Nearby

Wind Chill Advisories in West Virginia, 2012Wind Chill Advisories in Maryland, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.